Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with PCOS, taking duphaston. What is my problem for not getting period?

Hi, I m 25 yrs old, I m TTC for last two yrs,I m diagnosed with PCOS problem and I m with metformin 500mg twice a a day for last one yr. My last period starts on 26th Jan 2013 and finishes on 3 rd Feb.I m on duphaston from my day 15to 24th of my periods(9th Feb to 18 th Feb).but till now I have not getting period. After stopping duphaston it s 6th day.. But I hav leg pain, headache , usual pre menstrual stomach pain...if I m not conceived what is my problem for not getting periods..can u plz tell me the reason dr??
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Poly systic ovary syndrome is a very common cause in women or reproductive age. It is characterised by small cysts over the ovary. It is an endocrinal deorder caused by genes, and enveronment. Usually occurs in with obacity of poor diet habbits, and inactivity.
Excess of androgen in these cases may cause acne, hirsutism, and insulin resistance causing type 2 diabetis.
Still it is present with promising results if treated in a regular way as you are getting treated, but other reasons also should kept in mind as male infertility.
Main cause of infertility is anxiety, In case of anxiety all other positives become negative, so one should not be very eager about the result.
Dont worry you will have a beautiful baby soon. and thanks for calling.
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor